# SDR CALA2014092601284

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 17,061 hours, 5,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON LANDING TE STUCK AT 5 DEG.  ACCOMPLISHED QRH FOR A FLAPS 15 LANDING PERFORMED FSEU BITE GOT 27-51351.  FOLLOWED FIM & RESET FSEU RAN BITE GOT NO FAULTS.  PERFORMED TE FLAP LOAD RELIEF BITE TEST.  TEST PASSED IAW TASKS 27-51-00-810-830 + 27-51-00-810-803.
